Canciones de mi padre
Bibliographic Data
| ID | 2806829 |
|---|---|
| Authors | Harvey L Johnson, Luisa Espinel |
| Year | 1948 |
| Volume | 61 |
| Issue | 239 |
| Pages | 105 |
| Publication date | 1948-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of American Folklore (JOURNAL) |
| Journal identifiers | ISSN: 0021-8715 • E-ISSN: 1535-1882 |
| Publisher | University of Illinois Press (PUBLISHER • US) |
| DOI | 10.2307/536996 |
| OpenAlex | W2321589887 |
| Language | EN |
| Highly cited | No |
|---|